Umeå University's logo

umu.sePublications
Change search
Link to record
Permanent link

Direct link
Eskandari, Setareh
Publications (1 of 1) Show all publications
Eskandari, S., Abkar, A., Åhag, P. & Perälä, A. (2022). Sub-Hilbert relation for Fock-Sobolev type spaces. New York Journal of Mathematics, 28, 958-969
Open this publication in new window or tab >>Sub-Hilbert relation for Fock-Sobolev type spaces
2022 (English)In: New York Journal of Mathematics, E-ISSN 1076-9803, Vol. 28, p. 958-969Article in journal (Refereed) Published
Abstract [en]

In this paper, two specific sub-Hilbert spaces are studied. They arise from the action of a Toeplitz operator on Fock–Sobolev type spaces, in-duced by a general Gaussian type weight. The argument is based on analysing the reproducing kernel of the corresponding sub-Hilbert space.

Place, publisher, year, edition, pages
Electronic Journals Project, 2022
Keywords
Fock–Sobolev spaces, reproducing kernel, Sub-Fock Hilbert space, Toeplitz operator
National Category
Probability Theory and Statistics Mathematical Analysis
Identifiers
urn:nbn:se:umu:diva-198230 (URN)2-s2.0-85133863099 (Scopus ID)
Available from: 2022-07-21 Created: 2022-07-21 Last updated: 2023-12-19Bibliographically approved
Organisations

Search in DiVA

Show all publications